Vol 5, No 7 (2014)

July-2014: Research and Review Articles

Research & Review Articles

Table of Contents

Mathematical Section

• ON AN UPPER BOUND FOR STRUCTURE GRACEFUL INDEX OF COMPLETE GRAPHS PDF
R. B. Gnanajothi, R. Ezhil Mary*
• ON SEMI SYMMETRIC METRIC -CONNECTION ON AN UNIFIED PARA-NORDEN CONTACT METRIC STRUCTURE MANIFOLD PDF
Shalini Singh*
• GENERALIZED FUZZY SOFT SETS: A NEW APPROACH PDF
Manash Jyoti Borah*
• A PENALTY FUNCTION APPROACH FOR SOLVING INEQUALITY CONSTRAINED OPTIMIZATION PROBLEMS PDF
M. H. Farag*, W. A. Hashem, H. H. Saleh
• A NOTE ON POLYNOMIAL INTERPOLATION FORMULAE PDF
Ramesh Kumar Muthumalai*, G. Uthra
• APPROXIMATION OF SMALLEST EIGENVALUE AND ITS CORRESPONDING EIGENVECTOR BY POWER METHOD PDF
Alanur Hussain Laskar, Samira Behera*
• VARIABLE PREDICTION USING DATA ENVELOPMENT ANALYSIS PDF
Ramesh Kumar N, Vijaya Kumar K*
• SOME REMARKS ON D-QUASI CONTRACTION ON CONE SYMMETRIC SPACE PDF
Thokchom Chhatrajit Singh*, Yumnam Rohen Singh
• EXACT ALGORITHM FOR MINIMIZING THE SUM OF TOTAL TARDINESS AND TOTAL LATE WORK PROBLEM PDF
Tariq S. Abdul-Razaq, Ali A. Al-Maliky*
• MANPOWER SYSTEM WITH ERLANG DEPARTURE AND ONE BY ONE RECRUITMENT PDF
K. Hari Kumar*
• FIXED POINT THEOREMS ON CYCLIC GROUPS AND NORMAL SUB GROUPS PDF
P. Sundarayya, CH. Pragathi*
• BIANCHI TYPE-1 STRING MAGNETISED COSMOLOGICAL MODEL IN BIMETRIC THEORY PDF
R. C. Sahu*, R. N. Patra, B. K. Nayak, B. Behera
• PSEUDO PROJECTIVELY FLAT ALMOST PSEUDO RICCI-SYMMETRIC MANIFOLDS PDF
Mobin Ahmad*, Archana Srivastava**, Amit Prakash***
• USING SQUARED-LOG ERROR LOSS FUNCTION TO ESTIMATE THE SHAPE PARAMETER AND THE RELIABILITY FUNCTION OF PARETO TYPE I DISTRIBUTION PDF
Huda, A. Rasheed*, Najam A. Aleawy Al-Gazi
• BIPOLAR ANTI-FUZZY NORMAL HX SUBGROUPS PDF
R. Muthuraj*, M. Sridharan
• COMPACT STANDARD FUZZY METRIC SPACE PDF
Jehad R. Kider*
• FIRST ORDER TPS METHOD FOR MULTI-OBJECTIVE QUADRATIC OPTIMIZATION PROBLEM PDF
K. C. Sharma, Jitendra Singh*
• ON RINGS AND MODULES WITH DESCENDING CHAIN CONDITIONS ON THEIR SUBSTRUCTURES PDF
Ujwal Medhi*
• DIVISIBILITY RULES BY RD-ALGORITHM PDF
H. Khosravi*, P. Jafari
• ON THE PERFECT AND SUPERPERFECT GROUPS PDF
H. Khosravi*
• AN ITERATIVE GOAL FOR SOLVING ROUGH BI-LEVEL LINEAR PROGRAMMING PROBLEM PDF
O. E. Emam*, Amany Abdo, N. F. Rizkalla
• A MATHEMATICAL MODEL FOR THE EFFECT OF TRH ON ACETYLCHOLINE USING FUZZY TRUNCATED GAMMA DISTRIBUTION PDF
A. Venkatesh*, S. Elango
• T-FUZZY BI-IDEALS IN -NEAR-RINGS WITH RESPECT TO t-NORM PDF
N. Meenakumari*, J. Muthu Erulappan
• SOME NEW RELATIONSHIPS BETWEEN THE FRACTIONAL DERIVATIVES OF FIRST, SECOND, THIRD AND FOURTH CHEBYSHEV WAVELETS PDF
Sameer Qasim Hasan*, Dalia Raad Abd
• GEOMETRIC MEAN LABELING ON DOUBLE TRIANGULAR SNAKES PDF
S. S. Sandhya*, S. Somasundaram
• MORE ON NONSTANDARD ASYMPTOTIC APPROXIMATION PDF
Mundher Salman Jumaigh Al-Lamy*
• AN EFFICIENT METHOD FOR CONVOLUTIONAL CODES BASED FAST CORRELATION ATTACK PDF
Amar Pandey*, Manoj Kumar Singh, S. S. Bedi
• NONLINEAR CONTRACTIONS IN COMPLETE FUZZY METRIC SPACES PDF
Siva Krishna, Venu goplam, Vijaya Kumar*
• COMMON FIXED POINT ON MENGER SPACE ON FUZZY METRIC SPACE PDF
K. L. L. Panikanth, Venu goplam, Vijaya Kumar*
• FIXED POINT THEOREMS ON EXPANSION IN FUZZY METRIC SPACE PDF
Buddappa Chetty*, Venkat raman, Vijaya Kumar
• GENERALIZED COMMON FIXED POINT THEOREMS IN FUZZY METRIC SPACES PDF
S. M. Subhani*
• ON THE DATA DEPENDENCE OF JUNGCK-NOOR AND JUNGCK-SP ITERATIVE SCHEMES FOR QUASI-CONTRACTIVE OPERATORS PDF
Ravinder Kumar*

Science Section

• ANALYTICAL EXPRESSION OF DENSITY OF A POPULATION IN COMMUNITY ECOLOGY FROM LOTKA-VOLTERRA MODEL: HOMOTOPY PERTURBATION APPROACH PDF
*V. Ananthaswamy, P. Anusuya,, R. Eswaran, L. Rajendran
• EFFECT OF NON- LINEAR DENSITY TEMPERATURE VARIATION ON MIXED CONVECTIVE HEAT AND MASS TRANSFER FLOW OF A JEFFREY’S FLUID THROUGH A POROUS MEDIUM IN CONCENTRIC CYLINDRICAL ANNULUS PDF
V. Suresh Babu*, U. Rajeswara Rao, D. R. V. Prasada Rao
• TRANSIENT CONVECTIVE HEAT AND MASS TRANSFER FLOW IN A HORIZONTAL WAVY CHANNEL WITH OSCILLATORY FLUX WITH CHEMICAL REACTION, THERMAL RADIATION AND RADIATION ABSORPTION PDF
B. Haritha*, R. Bhuvana Vijaya, D. R. V. Prasada Rao
• UNSTEADY MHD FREE CONVETIVE FLOW OVER A SEMI INFINITE VERTICAL PLATE USING THERMAL CONDUCTIVITY PDF
Chillegiri Rajshekar*, Venkata Raman, Vijaya Kumar
• WEAKLY RADICAL FORMULA AND WEAKLY PRIMARY SUBMODULES PDF
Pairote Yiarayong*, Phakakorn Panpho
• Congratulations - SJIF Impact Factor Evaluation [SJIF 2012 = 4.091] PDF
 


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.
© 2010-2013 International Journal of Mathematical Archive (IJMA)
Copyright Agreement & Authorship Responsibility
HTML Counter
Counter